MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 07559674190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas c513 analyzer commercial system is (b)(6).The reporter stated that they had a problem in the refrigerator that led to the freezing of the reagent packs.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable a1c-2 tina-quant hemoglobin a1c gen.3 results from two patient samples tested on the cobas c513 analyzer commercial system.The initial results were not reported outside of the laboratory.The patient samples were rerun on a cobas c 502.Patient sample 1 the initial result from the analyzer was 7.40%.The repeat result from the c 502 was 6.53%.Patient sample 2 the initial result from the analyzer was 6.97%.The repeat result from the c 502 was 5.88%.The repeat results were deemed correct. .
 
Additional Manufacturer Narrative
The investigation determined that based on the information provided, the event was consistent with incorrect storage conditions of the reagent pack (the reagent pack was frozen due to the customer's refrigerator problem).In addition, the customer did not run qc on the affected qc pack to detect the issue and exclude it from further measurements.Product labeling states "the reagents cannot be frozen.If freezing of a cassette is suspected a control measurement with this cassette is recommended." the investigation did not identify a product problem.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17929407
Report Number1823260-2023-03282
Device Sequence Number15071099
Product Code LCP
UDI-Device Identifier04015630942787
UDI-Public04015630942787
Combination Product (Y/N)Y
Initial Reporter CountryEG
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07559674190
Device Lot Number672510
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer10/18/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date11/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown